# SDR CALA2022021800417

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,531 hours, 22,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12024
- Condition: Dented
- Location: Str22l-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 727C BETWEEN STRINGERS 22L AND 23L FRAME HAS DENT. 2024" PERFORMED INTERIM REPAIR PER ECRA 5311-02755 INITIATE A DTA DIP TO READ "ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE FEB 14 , VERIFIED DIP REQUIREMENTS.
